# SDR A6WA201240198

- Difficulty date: February 2, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fs 544 -559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN WHERE STUB FAIRING MAKES CONTACT IS GOUGED AND WORN, APPROX FS 544.  CUT AWAY DAMAGED PORTION OF SKIN PANEL AND INSTALLED NEW SKIN SECTION AND STRAP ON LT EXTERIOR FUSELAGE SKIN IAW REO 601R-53-41-610, REV.
